# SDR GTIA2017052301944

- Difficulty date: May 23, 2017
- Submitted: June 4, 2017
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: N5042
- Aircraft time: 10,417 hours, 4,713 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Pa Handset
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FORWARD PA CRACKLES & HAS MUCH STATIC. RESECURED FWD PA HANDSET CONNECTOR IAW AMM 23-27-44. OPS CHECK GOOD AT THIS TIME.
